# SDR AALA20150607008

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 68,067 hours, 35,499 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL &  ACFT NOT OVERWEIGHT.  DURING CLIMB OUT, GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLING GEAR DID NOT EXTINGUISH LIGHT.  R & R LT MLG DOOR TARGET & ADJUSTED IAW AMM 32-60-05.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
